# SDR CA130225007

- Difficulty date: February 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER CALLED TO REPORT A STATIC FUEL LEAK FROM THE HIGH PRESSURE PUMP DRAIN.  CUSTOMER IS LOOKING FOR TROUBLESHOOTING ASSISTANCE.
